Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 9, NWS Green Bay, WI

January 30, 20149 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Jan 30, 2014, 2:58 PM CST for 9 counties in Wisconsin. It took effect at Jan 31, 2014, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2014, 2:58 PM CST (20:58 UTC)
In effect from
Jan 31, 2014, 12:00 AM CST
Expired
Jan 31, 2014, 10:00 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WWUS43 KGRB 302058
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST THU JAN 30 2014

...ACCUMULATING SNOW ENDING THIS AFTERNOON THEN BITTER COLD WIND
CHILLS TONIGHT...

.SNOW WILL COME TO AN END AS A TROUGH OF LOW PRESSURE AND ARCTIC
COLD FRONT MOVE AWAY FROM THE STATE. THEN...ARCTIC AIR WILL ONCE
AGAIN PUSH INTO THE STATE...LEADING TO BITTER COLD WIND CHILLS
OVER CENTRAL AND NORTH-CENTRAL WISCONSIN.

WIZ005-010>012-018-019-030-035-036-310500-
/O.NEW.KGRB.WC.Y.0009.140131T0600Z-140131T1600Z/
/O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
258 PM CST THU JAN 30 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
FRIDAY. 

* SNOW WILL TAPER OFF AND END DURING THE MID-AFTERNOON. ADDITIONAL
  ACCUMULATIONS WILL BE LESS THAN AN INCH. MINOR BLOWING AND
  DRIFTING SNOW IS ALSO POSSIBLE.

* HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON.

* WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED OVERNIGHT INTO
  FRIDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20
  TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020-021-031-073-074-310000-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...CRIVITZ
258 PM CST THU JAN 30 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SNOW WILL TAPER OFF LATE THIS AFTERNOON. ADDITIONAL ACCUMULATIONS
  WILL BE LESS THAN AN INCH. MINOR BLOWING AND DRIFTING SNOW IS
  ALSO POSSIBLE.

* HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ022-037>040-045-048>050-310000-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/
DOOR-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
258 PM CST THU JAN 30 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SNOW WILL TAPER OFF AND END LATE THIS AFTERNOON. ADDITIONAL
  ACCUMULATIONS UP TO AN INCH ARE POSSIBLE. MINOR BLOWING AND
  DRIFTING SNOW IS ALSO POSSIBLE.

* HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$
BERSCH
3 follow-up statements
383 
WWUS43 KGRB 310433
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 PM CST THU JAN 30 2014

...BITTER COLD WIND CHILLS TONIGHT AND EARLY FRIDAY...

.ARCTIC AIR WILL ONCE AGAIN PUSH INTO THE STATE TONIGHT...LEADING TO
BITTER COLD WIND CHILLS OVER CENTRAL AND NORTH CENTRAL WISCONSIN.

WIZ005-010>012-018-019-030-035-036-311245-
/O.CON.KGRB.WC.Y.0009.140131T0600Z-140131T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1033 PM CST THU JAN 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY...

* WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED OVERNIGHT INTO 
  FRIDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 
  TO 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
688 
WWUS43 KGRB 311101
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CST FRI JAN 31 2014

...BITTER COLD WIND CHILLS THIS MORNING...

.SUB ZERO TEMPERATURES AND NORTHWEST WINDS OF 5 TO 10 MPH WILL 
PRODUCE BITTER COLD WIND CHILLS THIS MORNING...BUT WILL THEN 
IMPROVE LATE MORNING.

WIZ005-010>012-018-019-030-035-036-311600-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-140131T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
501 AM CST FRI JAN 31 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILLS OF 20 TO 30 BELOW ZERO WILL LINGER THIS MORNING.
  WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
252 
WWUS43 KGRB 311603
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CST FRI JAN 31 2014

...WIND CHILLS SLOWLY IMPROVING THIS MORNING...

.TEMPERATURES REMAIN VERY COLD THIS MORNING OVER CENTRAL AND
NORTH-CENTRAL WISCONSIN. WITH A LIGHT NORTHWEST WIND...WIND CHILLS
REMAIN IN THE 20 TO 25 DEGREE BELOW ZERO RANGE. WITH CONTINUED
WARMING THIS MORNING...WIND CHILLS SHOULD WARM ABOVE 20 BELOW IN
THE NEXT HOUR OR TWO. AS A RESULT...WILL LET THE WIND CHILL
ADVISORY EXPIRE AS PLANNED.

WIZ005-010>012-018-019-030-035-036-311715-
/O.EXP.KGRB.WC.Y.0009.000000T0000Z-140131T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1003 AM CST FRI JAN 31 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...


$$

MPC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 2:54 PM CST, 4 minutes earlier.

Area forecast discussion, Jan 30, 2:54 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CST THU JAN 30 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 253 PM CST THU JAN 30 2014

MAIN FORECAST CONCERNS ARE WRAPPING UP THE WINTER WEATHER
ADVISORY...TEMPS...CLOUDS AND WIND CHILLS TONIGHT.

MODERATE TO HEAVY SNOW CONTINUES TO END FROM WEST TO EAST ACROSS
THE AREA THIS AFTERNOON...AS STRONG FORCING ASSOCIATED WITH 850MB
BAROCLINIC ZONE...MID-LEVEL SHORTWAVE...LEFT FRONT QUAD OF UPPER
JET...STEEP LAPSE RATES...AND ARCTIC FRONT PUSH THROUGH THE AREA.
GUSTY SOUTH WINDS AHEAD OF THE FRONT WILL DIMINISH...HOWEVER A
BRIEF PERIOD OF GUSTY WINDS ARE POSSIBLE AS THE FRONT SWINGS
ACROSS THE STATE. ALTHOUGH MOST OF THE FALLING SNOW WILL BE OVER
BY 22-23Z (ESPECIALLY IN CENTRAL WI)...WILL KEEP THE ADVISORY
GOING THROUGH 00Z TO ACCOUNT FOR THE FALLING SNOW ENDING...ANY
MINOR BLOWING/DRIFTING SNOW...AND ANY LINGERING TRAVEL ISSUES.

TEMPS TONIGHT WILL START TO DROP BEHIND THE ARCTIC FRONT AS CAA
KICKS IN. SOME LAKE CLOUDS COULD KEEP TEMPS UP OVER FAR NORTH-
CENTRAL WI...BUT ANY BREAKS WILL ALLOW TEMPS TO DROP QUICKLY. BEST
PERFORMING MODELS ARE ON TWO VERY DIFFERENT PAGES
TONIGHT...ESPECIALLY ACROSS THE EAST...WHERE LOWS RANGE FROM THE
SINGLE DIGITS ABOVE ZERO TO THE TEENS BELOW ZERO. TOOK A MIDDLE
OF THE ROAD APPROACH...WHICH WAS SIMILAR TO THE PREVIOUS FORECAST.
WINDS OF 4-8 MPH OVERNIGHT WILL CREATE WIND CHILLS BELOW
CRITERIA...SO WILL ISSUE A WIND CHILL ADVISORY FOR CENTRAL AND
NORTH CENTRAL WI. IF TEMPS DROP FASTER OVER THE EAST...THE
ADVISORY MAY NEED TO BE EXPANDED.

HIGH PRESSURE WILL SPREAD ACROSS THE WESTERN GREAT LAKES OVERNIGHT
INTO FRIDAY...BRINGING DRY WEATHER. SOME MID/HIGH CLOUDS WILL PUSH
INTO THE SOUTHERN HALF OF WI AS A LOW PRESSURE SYSTEM DEVELOPS
OVER THE PLAINS...BUT ANY PRECIP WILL STAY SOUTH THE THE AREA.
TEMPS WILL RETURN TO BELOW NORMAL...WITH SINGLE DIGITS EXPECTED
FOR NORTH-CENTRAL WI...WITH A FEW LOWER TEENS POSSIBLE FROM
WAUTOMA TO SHAWANO.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 253 PM CST THU JAN 30 2014

SPLIT FLOW WILL CONTINUE THROUGH THE PERIOD. UNFORTUNATELY...WE
WILL CONTINUE WITH BELOW NORMAL TEMPERATURES FOR THE NEXT WEEK
TO 10 DAYS...WITH ANOTHER GOOD CHUNK OF ARCTIC AIR PLUNGING
SOUTHWARD AROUND THE MIDDLE OF NEXT WEEK. THERE IS SOME HOPE...
THAT SOME MODERATION IN TEMPERATURES ARE POSSIBLE BEYOND FEB 8TH.

SOME DIFFERENCES ON SYSTEM THAT WILL AFFECT THE AREA ON SATURDAY.
ECMWF IS MUCH FURTHER NORTH THAN THE REST OF THE OPERATIONAL
MODELS. MAIN REASON FOR THIS IS THE PLACEMENT OF SYSTEM AND
AMOUNT OF DRY AIR TO THE NORTH OF IT UNDER HIGH PRESSURE. HAVE
SHIFTED SNOW CHANCES FURTHER NORTH AND INCREASED THEM OVER THE
SOUTH. BASED ON 850MB THERMAL GRADIENT...WILL PROBABLY NEED TO
INCREASE THEM MORE IN LATER SHIFTS.

ANOTHER SYSTEM IS EXPECTED TO MOVE ACROSS THE MIDDLE PORTION OF
THE UNITED STATES TUESDAY INTO WEDNESDAY. BASED ON 850MB THERMAL
GRADIENT...THIS SYSTEM WILL PROBABLY TRACK FURTHER NORTH AND BRING
SOME LIGHT SNOW TO THE AREA...ESPECIALLY ACROSS THE SOUTH. ONCE
THIS SYSTEM DEPARTS...ANOTHER CHUNK OF ARCTIC AIR WILL DROP SOUTH
INTO THE AREA WEDNESDAY INTO THURSDAY...WELL BELOW NORMAL
TEMPERATURES WILL CONTINUE INTO THE FOLLOWING WEEKEND. &&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1152 AM CST THU JAN 30 2014

IFR/LIFR CONDITIONS ARE EXPECTED THROUGH THE EARLY AFTERNOON HOURS
AS MODERATE TO HEAVY SNOW PUSHES ACROSS AREA. THE SNOW WILL END
FROM WEST TO EAST DURING THE MID-LATE AFTERNOON WITH CIGS/VSBYS
QUICKLY IMPROVING TO MVFR/VFR BY EVENING. GUSTY SOUTH WINDS ACROSS
EASTERN WI...CREATING SOME BLOWING AND DRIFTING SNOW...WILL
CONTINUE DURING THE AFTERNOON...THEN WILL DIMINISH AND TURN
WEST/NORTHWEST THIS EVENING AS AN ARCTIC COLD FRONT PUSHES EAST OF
THE STATE. VFR CONDITIONS ARE EXPECTED ON FRIDAY...WITH ONLY SOME
MID/HIGH CLOUDS EXPECTED ACROSS THE SOUTHERN HALF OF WI. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ005-
010>013-018>022-030-031-035>040-045-048>050-073-074.

WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY
FOR WIZ005-010>012-018-019-030-035-036.
&&

SHORT TERM.....BERSCH
LONG TERM......ECKBERG
AVIATION.......BERSCH
Hazardous weather outlook, Jan 30, 6:02 AM CST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
602 AM CST THU JAN 30 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
602 AM CST THU JAN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL OVERSPREAD THE STATE TODAY AS A LOW PRESSURE SYSTEM
MOVES THROUGH THE REGION. THIS WILL RESULT IN SLICK ROADS AND
HAZARDOUS TRAVEL DEVELOPING THIS MORNING. SNOW ACCUMULATION WILL
RANGE FROM 3 TO 5 INCHES OVER MUCH OF NORTH CENTRAL AND FAR
NORTHEAST WISCONSIN TO 2 TO 4 INCHES ELSEWHERE. ITS POSSIBLE EAST
CENTRAL WISCONSIN AMOUNTS MAY BE CLOSER TO THE 2 INCH TOTAL
HOWEVER GUSTY SOUTHWEST WINDS MAY PRODUCE SOME DRIFTING SNOW.

ARCTIC AIR WILL THEN INVADE THE REGION AGAIN TONIGHT. THE
COMBINATION OF NORTHWEST WINDS AROUND 10 MPH AND SUBZERO
TEMPERATURES MAY PRODUCE WIND CHILL READINGS IN THE 20 BELOW
TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND INTO MID FRIDAY
MORNING. WIND CHILL HEADLINES MAY BE NEEDED STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT SNOW CHANCE ARRIVES ON SATURDAY AS A WEAK AREA OF LOW
PRESSURE PASSES BY TO OUR SOUTH. THE NORTHERN FRINGE OF THE MAIN
SNOW BAND IS EXPECTED TO MOVE THROUGH CENTRAL AND EAST-CENTRAL
WISCONSIN WITH ACCUMULATIONS OF AROUND AN INCH FROM THE FOX VALLEY
TO THE LAKESHORE. THIS MAY PROVIDE JUST ENOUGH SNOW TO CREATE
SLIPPERY STRETCHES ON AREA ROADWAYS.

YET ANOTHER SYSTEM IS FORECAST TO SWEEP ACROSS CENTRAL AND EASTERN
SECTIONS OF THE COUNTRY TOWARD THE MIDDLE OF NEXT WEEK. WHILE THE
BRUNT OF THE PRECIPITATION IS EXPECTED TO AGAIN PASS TO OUR
SOUTH...IT IS TOO EARLY TO DETERMINE THE EXACT PATH THIS SYSTEM
WILL TAKE. ANY MINOR NORTHERN SHIFT COULD BRING ACCUMULATING SNOW
INTO PARTS OF NORTHEAST WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD SNOW REPORTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY TODAY.

LMZ521-522-541>543-311215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
602 AM CST THU JAN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TDH/AK

In the hours before

Local storm report, Jan 30, 2:00 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
01/30/2014  M4.8 INCH        ONEIDA             WI   TRAINED SPOTTER

&&

ECKBERG
Special weather statement, Jan 30, 2:12 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
212 PM CST THU JAN 30 2014

WIZ005-010-018-019-030-035-036-045-302215-
VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA
212 PM CST THU JAN 30 2014

...SNOW WILL COME TO END BY MID AFTERNOON...

SNOW ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN WILL COME TO AN END
BY MID AFTERNOON. ANY ADDITIONAL ACCUMULATION SHOULD BE LESS THAN
AN INCH. ALTHOUGH THE SNOW WILL COME TO AN END...AREAS ROADS WILL
STILL BE SLICK...THUS ALLOW EXTRA ROOM BETWEEN YOU AND THE CAR IN
FRONT OF YOU. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. FOR THE
LATEST WISCONSIN ROAD REPORT...DIAL 511. LATER TONIGHT...WIND CHILL
READINGS ARE EXPECTED TO FALL TO 20 BELOW TO 25 BELOW AT MANY
LOCATIONS. WIND CHILL INDICES THIS LOW CAN PRODUCE FROST BITE WITHIN
20 TO 30 MINUTES.

WIZ011>013-020>022-031-037>040-048>050-073-074-302215-
FOREST-FLORENCE-NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...KESHENA...STURGEON BAY...
APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
212 PM CST THU JAN 30 2014

...SNOW TO COME TO AN END LATE THIS AFTERNOON...

THE LAST BAND OF MODERATE TO HEAVY SNOW ALONG THE HIGHWAY 41 CORRIDOR
EAST TO THE LAKE WILL MOVE EAST OF THE AREA BY 315 PM. VISIBILITIES
AT TIMES WILL BE DOWN TO A QUARTER MILE OR LESS. SNOWFALL RATES
OF AN INCH OR TWO PER HOUR CAN BE EXPECTED WITH THIS BAND. GUSTY
SOUTHWEST WINDS WILL PRODUCE SOME BLOWING AND DRIFTING OF THE NEW
SNOW. THE SNOW WILL THEN COME TO AN END BY LATE AFTERNOON AS DRIER
AIR WORKS INTO THE REGION. MOTORIST SHOULD SLOW DOWN AND ALLOW
EXTRA ROOM BETWEEN YOU AND THE CAR IN FRONT OF YOU AND ALLOW EXTRA
TIME TO REACH YOUR DESTINATION WHEN TRAVELING THIS AFTERNOON. ROADS
ACROSS THE REGION ARE SNOW COVERED AND SLIPPERY. FOR THE LATEST
WISCONSIN ROAD REPORT...DIAL 511.

ECKBERG/BERSCH
Local storm report, Jan 30, 2:34 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             THORNTON                44.80N 88.69W
01/30/2014  M3.5 INCH        SHAWANO            WI   TRAINED SPOTTER

            STORM TOTAL SO FAR. REPORT VIA SOCIAL MEDIA.

&&

ASHLEYW
Local storm report, Jan 30, 2:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     SNOW             8 N TOMAHAWK            45.58N 89.73W
01/30/2014  M5.0 INCH        ONEIDA             WI   TRAINED SPOTTER

            STORM TOTAL SO FAR. STILL LIGHTLY SNOWING. REPORT VIA
            SOCIAL MEDIA.

&&

ASHLEYW
Local storm report, Jan 30, 2:47 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     SNOW             KING                    44.33N 89.13W
01/30/2014  M5.5 INCH        WAUPACA            WI   TRAINED SPOTTER

            STORM TOTAL SO FAR. STILL LIGHTLY SNOWING.

&&

ASHLEYW
Local storm report, Jan 30, 2:55 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     SNOW             STEVENS POINT           44.51N 89.56W
01/30/2014  M3.5 INCH        PORTAGE            WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

ASHLEYW

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.